# SDR CWQR20120229008

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Aircraft: N676QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605176
- Aircraft time: 9,122 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Closeout Panel
- Part number: 66211512
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK, FOUND THE RT WHEEL WELL AFT SPAR CLOSE-OUT PANEL TO BE CRACKED AT 3 LOWER INBD RIVET LOCATIONS THAT ATTACH IT TO THE LOWER WING SKIN. UPON DISASSEMBLE IT WAS FOUND THAT 1 OF THE CRACKS WENT FROM RIVET TO RIVET. THE PANEL ALSO HOLDS THE WING DATA TAG AND IT WAS MISSING.  A SERVICE CONDITION REPORT AND PICTURES HAVE BEEN SENT TO MFG UNDER SCR 609386.
